# SDR FDEA202509301855

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777F
- Aircraft serial: 66256
- Aircraft time: 19,205 hours, 3,257 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 186W2000507
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LE PANEL 332EL FOUND PREVIOUS DENT REPAIR AT AS STA 482. PERFORMED DVI FOUND   SURFACE CRACK AS PER B777 SRM51-10-02-0G REV:47.6. PERFORMED HFEC INSPECTION FOUND   CRACK LENGTH APPROX 0.315" AS MARK AS PER B777 NDTM PART6 51-00-01 REV:94. THE CRACK   AREA REPAIRED AS PER B777 SRM55-10-01-2R REPAIR 4 FIG201 AND SRM51-70-10-2R REPAIR 2   FIG202 REV:47.6. THIS IS A MINOR PEPAIR PER GMM6-2-100.
